Open Access

Euclidean Gibbs states for quantum continuous systems with Boltzmann statistics via cluster expansion


Full Text

Coming Soon.





Article Information

TitleEuclidean Gibbs states for quantum continuous systems with Boltzmann statistics via cluster expansion
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 62-81
MathSciNet MR1771473
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. G. Kondratiev, A. L. Rebenko, M. Röckner, M. Röckner, and G. V. Shchepanʹuk, Euclidean Gibbs states for quantum continuous systems with Boltzmann statistics via cluster expansion, Methods Funct. Anal. Topology 3 (1997), no. 1, 62-81.


BibTex

@article {MFAT8,
    AUTHOR = {Kondratiev, Yu. G. and Rebenko, A. L. and Röckner, M. and Röckner, M. and Shchepanʹuk, G. V.},
     TITLE = {Euclidean  Gibbs  states  for  quantum  continuous  systems  with  Boltzmann  statistics  via  cluster  expansion},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {62-81},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=8},
}


All Issues